| Model Number |
763656 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the patient has used 10 bags so far and all are causing the alarms on the pump to constantly go off and air is stuck in the tubing.No injuries were reported.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on september 26, 2022.A sample was not received for the investigation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue.As a result, the root cause and potential corrective actions could not be identified.This complaint will be closed with no further action at this time; if a sample is received at a later date, the complaint will be reopened, and the investigation will be updated accordingly.This complaint will be used for tracking and trending purposes.